Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

annaka

Member
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About annaka

  • Rank
    New Member

Profile Information

  • Gender
    Female
  1. I began taking Tazorac after the breakouts seemed to be calming down on their own, so mainly just red marks left from former acne. I have been on it for about two weeks, and I apply it at night, every other day, or every two days. I The places where I apply the Tazorac,-- directly on the lesion, which were for the most part flattened at the time of application-- have now become more reddened. Additionally, the area around the redness is lightened (significantly lighter than my skin tone). I hav
  2. I have been on Tazorac for 14 days and I am having a side effect that I am concerned about. The places that I have applied Taz (directly on the acne marks) have become bright red, and look more like spots, than scars. The acne marks now are surrounded by an island of whitish skin. Since my skin is medium tone, with yellow undertones, the white spots are very noticable, and seem to highlight the acne scars/spots. has anyone had this experience? Please write.
  3. PLZ HELP. I began taking Tazorac after the breakouts seemed to be calming down on their own. I have been on it for about two weeks, and I apply it at night, every other day, or every two days. I have a few concerns that I would appreciate any feedback on. One, I am a medium complected woman of Indian origin. The places where I apply the Tazorac,-- directly on the lesion, which were for the most part flattened at the time of application-- have now become reddened. Additionally, the area around t
  4. I began taking Tazorac after the breakouts seemed to be calming down on their own. I have been on it for about two weeks, and I apply it at night, every other day, or every two days. I have a few concerns that I would appreciate any feedback on. One, I am a medium complected woman of Indian origin. The places where I apply the Tazorac,-- directly on the lesion, which were for the most part flattened at the time of application-- have now become reddened. Additionally, the area around the redness
  5. I began taking Tazorac after the breakouts seemed to be calming down on their own. I have been on it for about two weeks, and I apply it at night, every other day, or every two days. I have a few concerns that I would appreciate any feedback on. One, I am a medium complected woman of Indian origin. The places where I apply the Tazorac,-- directly on the lesion, which were for the most part flattened at the time of application-- have now become reddened. Additionally, the area around the redness
  6. I began taking Tazorac after the breakouts seemed to be calming down on their own. I have been on it for about two weeks, and I apply it at night, every other day, or every two days. I have a few concerns that I would appreciate any feedback on. One, I am a medium complected woman of Indian origin. The places where I apply the Tazorac,-- directly on the lesion, which were for the most part flattened at the time of application-- have now become reddened. Additionally, the area around the redness
  7. I began taking Tazorac after the breakouts seemed to be calming down on their own. I have been on it for about two weeks, and I apply it at night, every other day, or every two days. I have a few concerns that I would appreciate any feedback on. One, I am a medium complected woman of Indian origin. The places where I apply the Tazorac,-- directly on the lesion, which were for the most part flattened at the time of application-- have now become reddened. Additionally, the area around the redness
×